# SDR SWAA2025092905135

- Difficulty date: August 16, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 500I TO BS 520 BL 0 WL 208.1 AT PASSENGER CABIN.   REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 500I TO BS 520 BL 0 WL 208.1 AT PASSENGER CABIN IAW SRM-51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G AND DWG:143A5400 SHEET:115 REV:A.
